Posted by ben on February 21, 2001, at 4:56:11
In reply to Re: celexa and remeron, posted by bissie66 on February 20, 2001, at 10:41:36
> > > > Hi babblers
> > > > Did anyone have experience with the combo of celexa and remeron ? I take 80 mg Celexa and started with 7.5 mg Remeron to augment the ssri (melancholic depression with lack of self esteem). Now I have headache and drowsiness. Should I decrease the Celexa or increase the Remeron. I have heard that the Remeron causes fewer sedation in higher doses!?
> > > > Any suggestions ?
> > > > Many thanks
> > >
> > > I took the combo. Yes, my doctor said Remeron is less sedating at higher doses. She explained why but I can't rememeber . . .
> > >
> > > At any rate, I finally gave up on it b.c. yes, it was helping me sleep, but I felt so drugged from it I couldn't stand it. And it didn't help my depression. But it's a miracle drug for others. I now take Celexa and Neurontin. The Neurontin has a calming effect on me, and helps me to go to sleep but does not make me feel overly tired. It's a pleasant feeling, really. I take 300 mg. 4 times a day.
> > If I remember correctly, I was taking 30 mg. of Celexa and 30 mg. of Remeron.
> > Hi bissie66
> > How much (Celexa and Remeron) did you take of this combo bissie66?
> > ben
I stopped yesterday after 4 days with the remeron (7.5 mg) because i felt too much sedated during the day (drugged as you said) instead i felt an improvement of mood after 2 days, My doc said he has that problem (sedation) with most of his patients. I also had terrible headaches but i am not sure if it came from the remeron because i decreased the Celexa from 80 to 60 mg at this time too. Now i take 60 mg Celexa and started with Deanxit (10 mg Melitracene and 0.5 mg Flupenthixol).
My doc had good expierences with this combo in addition to an SSRI!?